MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB WITH ACCESSORIES, US ONLY; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB WITH ACCESSORIES, US ONLY; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0479-01U
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during iab therapy, experienced higher than normal augmentation.
 
Additional Manufacturer Narrative
Updated fields: g1 (contact person ¿ mfg site), h6 (type of investigation, investigation conclusions).No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.Complaint id no.(b)(4).
 
Additional Manufacturer Narrative
Updated fields: b4, b5, e3, e4, g3, g6, h2, h6 (health effect ¿ clinical code, health effect ¿ impact codes), h11.The device was not returned and could not be evaluated.It was discarded by the user.We are unable to confirm the reported event.If new information becomes available, a supplemental report will be submitted.Complaint record id #(b)(4).
 
Event or Problem Description
It was reported that during iab therapy, experienced higher than normal augmentation.No patient harm or injury reported.

Brand Name
LINEAR 7.5FR. 34CC IAB WITH ACCESSORIES, US ONLY
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
henry pena
15 law drive
fairfield, NJ 07004
MDR Report Key21080162
Report Number2248146-2025-0000012
Device Sequence Number20916277
Product Code DSP
UDI-Device Identifier10607567109503
UDI-Public(01)10607567109503(10)3000287536(17)251118(11)221118
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/18/2025
Device Model Number0684-00-0479-01U
Device Catalogue Number0684-00-0479-01U
Device Lot Number3000287536
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by Manufacturer01/06/2025
01/24/2025
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date01/23/2025
02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE IABP
Patient Age66 YR
Patient SexMale
Patient Weight85 KG